[ skip to content ]

Skewed distributions in finance and actuarial science: a review

Adcock, Christopher and Eling, Martin and Loperfido, Nicola (2015) 'Skewed distributions in finance and actuarial science: a review.' The European Journal of Finance, 21 (13-14). pp. 1253-1281.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 1351847X
DOI (Digital Object Identifier): 10.1080/1351847X.2012.720269
Depositing User: Catherine Buxton
Date Deposited: 16 Jun 2017 06:57
URI: http://eprints.soas.ac.uk/id/eprint/24118

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
0Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item